MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 10185
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).Facility declined to provide patient information of patient id, gender, age and weight.The implant or explant dates are not applicable to this device.Device not returned to manufacturer for analysis.Concomitant medical products: no information available.State is (b)(6).
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer¿s policy.It was reported during a planned diagnostic coronary procedure the tip of the sensor was broken.There is no patient injury.By report, the device was intact upon removal from the patient.Another pressure wire was used to complete the procedure.The device was discarded at the facility and not returned for analysis.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This product problem is being submitted in an abundance of caution as it could not be determined where or when the alleged separation occurred.There is a potential for harm if the alleged separation were to recur.

Brand Name
VERRATA PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key8344686
Report Number2939520-2019-00021
Device Sequence Number1098446
Product Code DQX
UDI-Device Identifier00845225002435
UDI-Public(01)00845225002435(17)210630(10)0301465955(90)989609001211
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
K131288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number10185
Device Catalogue Number400-0300.16
Device Lot Number0301465955
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005